# SDR SWAA2022101760388

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 60,796 hours, 35,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO OPERATE: >IN FLIGHT DECK. >OUTSIDE OF L1 DOOR. >LEFT OVERHEAD BINS 1 AND 4. >SMALL EXIT MARKER FWD OF L1 DOOR. >EXIT SING OVER FLIGHT DECK ENTRANCE. >EXIT SING OVER R1 DOOR. EMERGENCY LIGHTS FAILED TO OPERATE:>IN FLIGHT DECK.>OUTSIDE OF L1 DOOR.>LEFT OVERHEAD BINS 1 AND 4.>SMALL EXIT MARKER FWD OF L1 DOOR.>EXIT SING OVER FLIGHT DECK ENTRANCE.>EXIT SING OVER R1 DOOR. / [01] T/S AND FOUND EMERGENCY BATTERY PACK POSITION M1675 INOPERATIVE AS PER REF. B737 WDM 33-51-12.;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 I/A/W BOEING 737 AMM 33-51-06-960-805; OPS CHECK FOUND NORMAL;[03] VERIFIED STEP #2.;[04] ADD TO STEP #3. FINAL INSPECTION; REPLACED EMERGENCY LIGHT BATTERY AND OPS CHECK PERFORMED.
